# SDR 2003F00078

- Difficulty date: January 5, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- Aircraft time: 60,956 hours, 16,522 cycles
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58791
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AT FORWARD GALLEY AND ROW 2HJK INOPERATIVE.  REMOVED AND REPLACED LEAD ASSEMBLY AT SEAT 2 HJK FROM WALL TO EGRESS LITE.
